Treatment of DNP allergy

Discussion in 'DNP Dinitrophenol Discussion' started by Dinitro, May 29, 2016.

  1. Dinitro

    Dinitro Member

    Jul 7, 2011
    36
    23
    Allergic reactions to DNP are very rare, but they do happen. This is not the source's fault, nor caused by the quality of the product, this is just one of those things. When it happens, 99% of the time it's a minor issue like a prickly rash. This can be treated effectively by doing this:

    1) Stop DNP. Because duh.
    2) Take an antihistamine, like Benadryl. That'll usually knock it right out.
    3) Give yourself a couple of symptom-free days, and then you can resume DNP.

    The weird thing is, the allergic reaction tends to be a one-off event. It can happen to you even if you've used DNP plenty of time before with no reaction. And if it happens, once the effects subside you can almost always resume DNP use without it recurring.

    Now, for more severe reactions, do the same thing but add an oral oregano oil supplement and probiotics, and the combination of those with the antihistamine works like a miracle.

    In my 16 years, I've had only a few people have the allergic reaction (out of thousands of users), and no problem. These steps work. I've only had one guy in all this time have any worse reaction, resulting in anaphylaxis. I hate to sound defensive but I have to be, because people do misunderstand this issue so often: NONE of these allergic reactions is the fault of any source, or the quality of their product. One human cannot cause or prevent another human's allergies, any more than if the best Mexican restaurant in the world serves guacamole to a customer at their request, who has no idea beforehand that they can't have avocados; it doesn't mean it's a bad restaurant. It just is what it is: it's rare, and 99% of the times when it does happen, it's just a nuisance that can be treated away very easily.
     
  2. Lizard King

    Lizard King Administrator Staff Member

    Sep 9, 2010
    10,189
    2,192
    My first few runs on DNP I had a rash on my forearms, Benadryl did the trick. Last few, no issues with allergies.
     
  3. biguglynewf

    biguglynewf TID Board Of Directors

    Oct 11, 2010
    688
    136
    I had this happen once years ago.

    Hives. No swelling of the face or nose, throat though. So mild/moderate response.

    Once I took an anti histamine I was fine.

    It has never happened again.

    I can't even say 100% it was the dnp....however that was the only thing that was different. At that time I had no known allergies. Two years ago I found out the hard way I am very allergic to tecta, a proton pump inhibitor.

    Did someone have an allergic response and blame you D? That's a little silly!
     

Share This Page